Dynamics of Partial Differential Equations

Volume 9 (2012)

Number 4

Dynamic boundary conditions as a singular limit of parabolic problems with terms concentrating at the boundary

Pages: 341 – 368

DOI: http://dx.doi.org/10.4310/DPDE.2012.v9.n4.a3

Authors

Ángela Jiménez-Casas (Grupo de Dinámica No Lineal, Universidad Pontificia Comillas de Madrid, Spain)

Aníbal Rodríguez-Bernal (Departamento de Matemática Aplicada, Universidad Complutense de Madrid, Spain)

Abstract

We obtain nonhomogeneous dynamic boundary conditions as a singular limit of a parabolic problem with null flux and potentials and reaction terms concentrating at the boundary.

Keywords

dynamic boundary conditions, parabolic problems, concentrating integrals, singular perturbation

2010 Mathematics Subject Classification

35-xx

Full Text (PDF format)